# SDR SWAA2022030979592

- Difficulty date: May 28, 2019
- Submitted: March 9, 2022
- Operation: Air carrier
- Aircraft: N738CB
- Make and model: Boeing 737-7H4
- Aircraft serial: 27870
- Aircraft time: 69,957 hours, 41,234 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Seal
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L\H HORIZONTAL STAB FWD TERMINAL FITTING UPPER SLIDING SEAL CRACKED. / REMOVED AND REPLACED LH HORIZONTAL UPPER STAB SLIDING SEAL PER B737 AMM 53-31-31-000-802 AND B737 AMM 53-31-31-400-802. ATAG A69096; SI1279; A44532; A84335
